# SDR JIKA20200227501

- Difficulty date: February 25, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N240DH
- Make and model: Frchld SA227CC
- Aircraft serial: AT602B
- Aircraft time: 28,397 hours, 23,718 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Damaged
- Location: Trim Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

DURING TAKEOFF ROLL FROM DFW PITCH TRIM WAS ADJUSTED UP FOR CLIMB. THE TRIM CONTROLS STOPPED WORKING WHILE THE WHEELS LIFTING OFF FROM THE RUNWAY. IT WAS DIFFICULT TO MAINTAIN ALTITUDE ASSIGNED SINCE THE AIRCRAFT KEPT CLIMBING. THE PILOT HAD IMMEDIATELY ADVISED THE TOWER CONTROL AND DEPARTURE OF THE SITUATION AND REQUESTED A HIGHER ALTITUDE CLEARANCE WHILE THE PILOT ATTEMPTED TO CONTROL THE AIRCRAFT FOR A RUNAWAY/STUCK TRIM SETTING VIA QRH AND MEMORY ITEMS. THE PILOT REQUESTED A DEVIATION BACK TO DFW AIRPORT AND DECLARED AN EMERGENCY.  VISUAL APPROACH INTO DFW WAS APPROVED AND AIRCRAFT LANDED WITH NO INCIDENT.

DFW MAINTENANCE TROUBLESHOT AND FOUND ELECTRICAL WIRE # 7701-12S FROM TRIM CONTROL SELECTOR SWITCH PIN 1 ON TS35 WAS PULLING OUT FROM TERMINAL WHEN LEFT YOKE WAS MOVED AFT.  REPLACED ELECTRICAL TERMINAL PER WDM 27-40-01.  OPERATIONAL CHECK FOUND SATISFACTORY.  ON 2/26/20, AN AIRCRAFT OPERATIONAL CHECK FLIGHT SUCCESSFULLY.
